| Model Number |
21-7336-24 |
| Medical Device Problem Codes |
Insufficient Flow or Under Infusion (2182); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd administration set, under infusion was noted.No patient consequences were reported.No adverse effects were reported.
Additional Manufacturer Narrative
Other, other text: additional information added to h-6 and h10.This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.